# SDR FDEA201108133260

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610663
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOWER GATE CORRODED AT SEAL RETAINER BRACKET.  REMOVED CORROSION AT LOWER SEAL AREA .  CHECKED LIMITS ON WORKED AREA FOUND OUT OF LIMITS IAW  SRM 52-10-02, FIG 101.  ORIG MAT .200 MAT LOSS .040 REM. 160.  REMOVED L-4 LOWER GATE IAW 51-40-02.  RECEIVED NEW LOWER GATE B/N 0002079610. INSTALLED L-4 LOWER GATE IAW AMM 52-11-38-4.  MAJOR REPAIR.
